# SDR DALA2022021801119

- Difficulty date: February 15, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 79,229 hours, 30,022 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 INDICATION NOTED DURING EDDY CURRENT OPEN HOLE INSPECTION IN HOLE #5 ON RH ENGINE DRAG FITTING THAT VISUALLY APPEARS AS CORROSION IN THE FITTING LAYER AT THE 7 OCLOCK POSITION AND THE SKIN LAYER AT THE 1 OCLOCK POSITION, AFTER CLEANUP REAM TO 1ST OVERSIZE. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AT R/H ENG DRAG FITTING HOLE #5 IAW ER/A 596983-14AD REV ORIGINAL. (2122707)
